Life span of positive solutions for a semilinear heat equation with general non-decaying initial data

Tohru Ozawa, Yusuke Yamauchi

    Research output: Contribution to journalArticle

    4 Citations (Scopus)


    We prove upper bounds on the life span of positive solutions for a semilinear heat equation. For non-decaying initial data, it is well known that the solutions blow up in finite time. We give two types estimates of the life span in terms of the limiting values of the initial data in space.

    Original languageEnglish
    Pages (from-to)518-523
    Number of pages6
    JournalJournal of Mathematical Analysis and Applications
    Issue number2
    Publication statusPublished - 2011 Jul 15



    • Blow up
    • Cauchy problem
    • Life span
    • Semilinear heat equation

    ASJC Scopus subject areas

    • Analysis
    • Applied Mathematics

    Cite this